Skip to content

Scaling laws for Ising models near T_c

Kadanoff, L. P. (1966). Scaling laws for Ising models near T_c. Physics Physique Fizika, 2(6), 263-272.

Type
Journal article
Intellectual base
Primary research
Year
1966
Volume
2
Issue
6
Pages
263-272
DOI
10.1103/physicsphysiquefizika.2.263
DOI registrant
American Physical Society
Link
https://doi.org/10.1103/PhysicsPhysiqueFizika.2.263
Cited from
marine_science, physics

Cited by

6 citations across 6 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 6 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:5e400c740a25 · see in the full table